# SDR HEEA109301

- Difficulty date: May 18, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 10,595 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clip
- Part number: 62994
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL TO GB426 NR 2 HYDRAULIC FAILED, LIGHT AND GAUGE LOSS OF PRESSURE.  SHUTDOWN.  MAINTENANCE REPLACED PUMP RETAINER CLIP.
